# SDR ASAA2016100718243

- Difficulty date: October 7, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 36,827 hours, 10,946 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Eec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND LONG TERM FAULT FOR ENGINE NR 1. MESSAGE 73-10201. INTERNAL EEC FAULT. FLT LEG 0 AND 1. ACFT GROUNDED. FAULT NOT ACTIVE, IAW FIM 73-21 TASK 801 . NO HISTORY PAST 30 DAYS.
